# SDR AALA2009031700603

- Difficulty date: March 17, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 26,879 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED ESCAPE PATH LIGHTING AT SEAT 10D INOPERATIVE.  REPAIRED LOOSE CONNECTOR FOR SEAT MOUNTED ESCAPE PATH LIGHTING AT SEAT 10D.
